On the construction of certain diffusions on a differentiable manifold. (English) Zbl 0132.12702

Full Text: DOI


[1] Doob, J. L., Stochastic Processes (1953), New York: John Wiley and Sons, New York · Zbl 0053.26802
[2] Doob, J. L., A probability approach to the heat equation, Trans. Amer. math. Soc., 80, 216-280 (1955) · Zbl 0068.32705
[3] Doob, J. L., Brownian motion on a Green space, Theory Probability Appl. (USSR), 2, 1-29 (1957)
[4] Dynkin, E. B., Foundations of the theory of Markov processes (1961), Englewood Cliffs, N.J.: Prentice-Hall, Englewood Cliffs, N.J. · Zbl 0091.13605
[5] Dynkin, E. B., Additive functionals of a Wiener process determined by stochastic integrals, Theory Probability Appl. (USSR), 5, 402-411 (1960) · Zbl 0248.60056
[6] Dynkin, E. B., Markov processes and semigroups of operators, Theory Probability Appl. (USSR), 1, 22-33 (1956)
[7] Eisenhart, L.: Riemannian Geometry. Princeton University Press, Princeton, New Jersey.
[8] ItÔ, K., Stochastic differential equations on a differentiable manifold, Nagoya math. J., 1, 35-47 (1950) · Zbl 0039.35103
[9] ItÔ, K., A formula concerning stochastic differentials, Nagoya math. J., 3, 55-65 (1951) · Zbl 0045.07603
[10] Lévy, P., Processus Stochastiques et le mouvement Brownien (1937), Paris: Gauthier-Villars, Paris
[11] Maruyama, G., Continuous Markov processes and stochastic equations, Rend. Circ. mat. Palermo, II. Ser., 4, 48-89 (1955) · Zbl 0053.40901
[12] McKean, H. P. Jr., Brownian motion on the 3-dimensional rotation group, Mem. Fac. Sci., Kvoto Univ., Ser. A, 23, 25-38 (1960) · Zbl 0107.12505
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.